I like the subtex because it is cheaper and other reasons, but I liked the suboxone, the orange taste is so much better then the nasty white pill I have to wait to dissolve. My problem is I was deep in addiction for five years and know I realized too late that I have been on sub too long and I wanted to get off for my third birthday but I think I will be on it still ( i hear people never get off, it takes cravings away is reason enough to continue taking it and I hear from numerous dr thats its ok to stay on it forever and some that say get off asap). My real concern is I have been throwing up a lot lately. I threw up at the beginning, found the right dose, ate at the right time ( I had noticed if I ate too soon before or after I got sick) I did not get sick. Well, I have been on the same dose, nothing has changed and I have been throwing up. I tried quartering the pill to see if less would be enough to work but not to get me sick but my back pains won't go away unless I take my rigt dose. I really am curious if anyone comes across this problem, is it just a side effect that I need to get use to or is there something else that I can ask my dr for that would help me out and not make me sick all the time, its like a motion sickness feeling and then I throwup but I have asthma and somestimes I get so sick my asthma acts up and I cant breath and that scares me. I am thankful for any response I do not see him for another month ( i understand but don't like that there are no refills on sub) and I never get to talk to him on the phone because he is soo busy. Thank you!